Download this article
 Download this article For screen
For printing
Recent Issues

Volume 18
Issue 6, 1039–1219
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
 
Author index
To appear
 
Other MSP journals
Spectral reciprocity via integral representations

Ramon M. Nunes

Vol. 17 (2023), No. 8, 1381–1409
Abstract

We prove a spectral reciprocity formula for automorphic forms on GL (2) over a number field that is reminiscent of one found by Blomer and Khan. Our approach uses period representations of L-functions and the language of automorphic representations.

Keywords
automorphic representations, L-functions, Rankin–Selberg
Mathematical Subject Classification
Primary: 11F03, 11F66, 11F70
Milestones
Received: 21 March 2021
Revised: 2 May 2022
Accepted: 6 July 2022
Published: 29 August 2023
Authors
Ramon M. Nunes
Departamento de Matemática
Universidade Federal do Ceará
Fortaleza
Brazil

Open Access made possible by participating institutions via Subscribe to Open.